# SDR CA030312004

- Difficulty date: March 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 43,547 hours
- Engine: Rroyce DART5342
- System (JASC): 3250 · Landing Gear Steering System
- Part: Toggle
- Part number: 200143255
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS TOWED OUT OF THE HANGER, TOWING PROCEDURES BEING FOLLOWED PROPERLY.  THE NOSE WHEEL LOWER STEERING TOGGLE LOCATED ON THE TOP OF THE NOSE UNDER CARRIAGE WAS FOUND WITH THE BOLT ATTACH EAR BROKEN OFF.  IT IS SUSPECTED TO HAVE BEEN CRACKED PREVIOUSLY, AS THERE IS NO EXCESS PRESSURE APPLIED TO THESE TOGGLES WHILE TOWING.  THE TOGGLE ASSEMBLIES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
